Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Sleeved 12/14 - Scary Complications ?



Recommended Posts

Progress? How is pain? Did you make it home? You have this - [emoji173]️


Share this post


Link to post
Share on other sites

Progress? How is pain? Did you make it home? You have this - [emoji173]️




I’ve been meaning to update, stuff just keeps happening. I am still in the hospital [emoji853]. I’ve been having a lot of trouble sleeping with out choking/ o2 stats dropping, so the doctor kept me as a precaution. Here lately I have this horrible pulled muscle/burning sensation in my right abdomen- it sucks!! All of this sucks, I feel very defeated at the moment.
I just want it all to get better so I can go home.


Share this post


Link to post
Share on other sites

Hope you turn the corner soon, Brandi. Sure sounds like sleep apnea.

Share this post


Link to post
Share on other sites

15 hours ago, Layma said:

dark blood is not fresh blood so at least you are not internally bleeding. That’s probably from when they were doing the surgery. As for throwing up, that is something everyone goes through after going through surgery that requires Anastasia..

I thought Anastasia was dead in the Romanoff massacre? hehe sorry, couldn't resist--I'm a punny sorta whackadoodle.

@Brandi. Gosh I am so sad to hear of your continued struggles! ((hugs)) Are they gonna get you a CPap to use? Take it one hour at a time and have patience that each day will get better honey!!

Edited by FluffyChix

Share this post


Link to post
Share on other sites

If you still have pain they can give 1000m of tylenol through an IV - amazing stuff. Also for nausea - ask for a scopolamine patch behind your ear - also amazing. Do your breathing exercise and start walking the hall several times a day, sip warm tea.

Good luck. Keep us posted.

Share this post


Link to post
Share on other sites

Thank goodness the hospital has kept you. Take care and focus on healing.


Share this post


Link to post
Share on other sites

On 18/12/2017 at 9:25 AM, Layma said:

surgery that requires Anastasia

Anaesthesia ?

Share this post


Link to post
Share on other sites

Glad you got answers and through the process you may also have sleep apnea. I’ve had surgery 3 times in the last three months and every time I was in recovery I had the same oxygen problem. I had to consistently take slow deep breaths when it would go off. All I wanted to do was sleep. Using a cpap machine can help out with this and is recommended for even naps after surgery. Hope your doing even better now that more time has past.

HW 270

CW 239

SW 242.8

GW 135

DS Surgery date -12-8-17

I’m 42 and 5’2”

Share this post


Link to post
Share on other sites

Thank you all for the advice and concerns. It helps A LOT.

I was released yesterday, 12/18. I was sent home with a prescription for morphine and a gazillion other maintenance meds.

Walking is a breeze no matter how bad the pain because it’s something I can control lol. I’m having trouble tolerating the Protein Drinks, but I am getting enough fluids. So far my incisions are healing nicely. That right abdomen is the devil! Does anyone else have like a deformed pulled in look on that side ?

I really didn’t let myself do much research on the surgery because I knew i would read horror stories and change my mind. I just went by everything my doctor told me to do pre op and what to expect post op. I love this app/group because nobody judges and feels comfortable sharing their experiences to help others. Thanks y’all!


Share this post


Link to post
Share on other sites

So so glad you are home and walking about [emoji272]


Share this post


Link to post
Share on other sites

If they gave you NARCAN it was reaction to a opiate. Either you had to much for you ability to process it and in essence they "snowed" you which happens a lot with older people or people who haven't take opiates before or you had an actual reaction the drug itself. Find out what drug they gave you and avoid it in the future just to be safe. What it sounds like to me is you woke up in pain, they gave you more meds to counter that and it was to much for your body to handle so they had to administer the Narcan. It likely was not an issue with Anesthesia, they are a different class of drugs.

Share this post


Link to post
Share on other sites

If they gave you NARCAN it was reaction to a opiate. Either you had to much for you ability to process it and in essence they "snowed" you which happens a lot with older people or people who haven't take opiates before or you had an actual reaction the drug itself. Find out what drug they gave you and avoid it in the future just to be safe. What it sounds like to me is you woke up in pain, they gave you more meds to counter that and it was to much for your body to handle so they had to administer the Narcan. It likely was not an issue with Anesthesia, they are a different class of drugs.

Yes ma’am, that’s essentially what happened. I found out the last day because the nurse who assisted getting me back to reality was also my discharge nurse. I guess I’m a wimp to the pains meds. [emoji4]


Share this post


Link to post
Share on other sites

40 minutes ago, Brandi. said:


Yes ma’am, that’s essentially what happened. I found out the last day because the nurse who assisted getting me back to reality was also my discharge nurse. I guess I’m a wimp to the pains meds.

Nothing wrong with being sensitive to pain meds. I would rather be sensitive to them instead of being able to take a ton with no effect. I'm glad you are feeling better and you got some answers for a very scary situation. I worked in a hospital for 5 years, it happens sometimes.

Share this post


Link to post
Share on other sites

Thank you all for the advice and concerns. It helps A LOT.

I was released yesterday, 12/18. I was sent home with a prescription for morphine and a gazillion other maintenance meds.

Walking is a breeze no matter how bad the pain because it’s something I can control lol. I’m having trouble tolerating the Protein Drinks, but I am getting enough fluids. So far my incisions are healing nicely. That right abdomen is the devil! Does anyone else have like a deformed pulled in look on that side ?

I really didn’t let myself do much research on the surgery because I knew i would read horror stories and change my mind. I just went by everything my doctor told me to do pre op and what to expect post op. I love this app/group because nobody judges and feels comfortable sharing their experiences to help others. Thanks y’all!




Glad you are home and doing better. Yes I have that deformed dimple above my belly button. Sure hope it will go away once I lose more fat and the stitches desolve. That’s the only incision that I can feel a bump which I think is a stitch. I kept my bandages on for two weeks which was a mistake because the rest of my stomach is sore from all the bandages be pulled of daily do it looks worse than the actual incisions.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×